MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER
Model Number 5566
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.Communication with the physician confirmed that the physician was inserting the trapliner into the co-pilot, his hands went at an angle accidentally and he bent the pushrod at the weld.He then tried to straighten the pushrod back out and it broke, at the weld, in his hands outside of the patient.The two pieces were in his hands, so no harm to the patient.The most likely root cause for the separation was operational context and unintended user error.
 
Event or Problem Description
It was reported that the physician was pushing the guide extension of the trapliner through the co-pilot and it snapped before entering the patient.No further complications were reported.

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis, mn
MDR Report Key9883531
Report Number2134812-2020-00029
Device Sequence Number2320488
Product Code DQY
UDI-Device Identifier10841156100544
UDI-Public(01)10841156100544(17)210104(10)639824
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number5566
Device Catalogue Number5566
Device Lot Number639824
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1